Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Certain invariant subspace structure of $L^{2}( \mathbb{T}^{2})$


Authors: Guoxing Ji, Tomoyoshi Ohwada and Kichi-Suke Saito
Journal: Proc. Amer. Math. Soc. 126 (1998), 2361-2368
MSC (1991): Primary 47A15; Secondary 46J15
MathSciNet review: 1451811
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we study certain structure of an invariant subspace $ \mathfrak{M}$ of $L^{2}(\mathbb{T}^{2})$. Considering the largest $z$-invariant (resp. $w$-invariant) subspace in the wandering subspace $\mathfrak{M} \ominus zw \mathfrak{M}$ of $\mathfrak{M}$ with respect to the shift operator $zw$, we give an alternative characterization of Beurling-type invariant subspaces. Furthermore, we consider a certain class of invariant subspaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A15, 46J15

Retrieve articles in all journals with MSC (1991): 47A15, 46J15


Additional Information

Guoxing Ji
Affiliation: Department of Mathematical Science, Graduate School of Science and Technology, Niigata University, Niigata, 950-21, Japan
Email: ji@dmis.gs.niigata-u.ac.jp

Tomoyoshi Ohwada
Email: ohwada@dmis.gs.niigata-u.ac.jp

Kichi-Suke Saito
Affiliation: Department of Mathematics, Faculty of Science, Niigata University, Niigata, 950-21, Japan
Email: saito@math.sc.niigata-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04341-X
PII: S 0002-9939(98)04341-X
Received by editor(s): April 9, 1996
Received by editor(s) in revised form: January 21, 1997
Additional Notes: This work was supported in part by a Grant-in-Aid for Scientific Research from the Japanese Ministry of Education.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society